Key-title  

Journal of Computational Mathematics

Identifiers
Resource information

Title proper: Journal of Computational Mathematics.

Country: China

Medium: Print



Record information

Last modification date: 07/02/2015

Type of record: Confirmed

ISSN Center responsible of the record: ISSN National Centre for China

Links

Wikipedia: nl.wikipedia.or ... https://nl.wikipedia.org/wiki/Journal_of_Computational_Mathematics

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q15427299

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/7g2nof2f4nh2becbwmofquxo2y

Wikipedia: nl.wikipedia.or ... https://nl.wikipedia.org/wiki/Journal_of_Computational_Mathematics

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q15427299

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/7g2nof2f4nh2becbwmofquxo2y

Google: www.google.com/ ... https://www.google.com/search?q=ISSN+"0254-9409"

Bing: www.bing.com/se ... https://www.bing.com/search?q=ISSN+%220254-9409%22

Yahoo: search.yahoo.co ... https://search.yahoo.com/search?p=ISSN%20%220254-9409%22

CROSSREF: search.crossref ... https://search.crossref.org/?q=+0254-9409

.........